# SDR MWEA97362

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA XHR 205 TO 198 FWD RT HORIZ STAB AFT SPAR UP CAP CORRODED.  MAINT REPAIRED IAW DAC TELEX SVC-MSP-0293/CB, SRM 55-02.
